# SDR IPXA10558385

- Difficulty date: January 22, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 18,661 hours, 12,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 483
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO BAY INTERIOR BS 483 RBL 10 WL 208 INTERCOSTAL UPPER FLANGE IS DAMAGED AT THE FASTENER HOLE.  REMOVED AND REPLACED THE (CHORD) INTERCOSTAL IAW SRM 51-40-05, 51-40-02.
